# SDR AALA20161215011

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 52,927 hours, 21,325 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, THE NR 3 MAIN TIRE WAS FOUND WITH TREAD SEPERATION WHICH CAUSED DAMAGE TO THE RIGHT INBOARD TRAILING EDGE FLAP.  AIRCRAFT WAS GROUNDED.
